Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Feb 20, 2014, 11:12 PM EST for 8 counties in Kentucky. It was in force for 48 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 11:12 PM EST (04:12 UTC)
- Expired
- Feb 21, 2014, 12:00 AM EST
- In force
- 48 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jackson County, KY, Knox County, KY, Laurel County, KY, McCreary County, KY, Pulaski County, KY, Rockcastle County, KY, Wayne County, KY, Whitley County, KY
The radar
The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 11:12 PM EST | TSTM WND DMG | Eubank, KY | TREES WERE REPORTED DOWN ALONG FREEDOM CHURCH ROAD. ALSO TREE LIMBS WITH A DIAMETER OF 4 TO 5 INCHES. |
| Feb 20, 11:35 PM EST | TSTM WND DMG | S Mount Vernon, KY | TREES DOWN ACROSS HWY 1249 RUNNING SOUTH OF MOUNT VERNON |
| Feb 20, 11:38 PM EST | TSTM WND DMG | 2 N Co Operative, KY | TREE DOWN ACROSS HWY 3258 AT MILE MARKER 3 |
| Feb 20, 11:40 PM EST | TSTM WND DMG | 3 W Parkers Lake, KY | SEVERAL TREES DOWN ACROSS HWY 927 |
| Feb 20, 11:55 PM EST | TSTM WND DMG | Whitley City, KY | TREE DOWN ACROSS HWY 1651 |
| Feb 21, 12:03 AM EST | TSTM WND DMG | 2 Ene Strunk, KY | TREE DOWN ACROSS HWY 1470 |
| Feb 21, 12:05 AM EST | TSTM WND DMG | 2 Wnw Duckrun, KY | TREE DOWN ON KY-478 AT MILE MARKER 4 |
| Feb 21, 12:07 AM EST | TSTM WND DMG | 2 S Duckrun, KY | TREE DOWN ACROSS HWY 1673 AT MILE MARKER 1.2 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 10:47 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
342
WUUS53 KJKL 210412
SVRJKL
KYC109-121-125-147-199-203-231-235-210500-
/O.NEW.KJKL.SV.W.0003.140221T0412Z-140221T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1112 PM EST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JACKSON COUNTY IN SOUTHEAST KENTUCKY...
WEST CENTRAL KNOX COUNTY IN SOUTHEAST KENTUCKY...
LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...
WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL MIDNIGHT EST
* AT 1107 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PULASKI TO 6 MILES SOUTHWEST OF MOUNT PISGAH...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOMERSET...MOUNT VERNON...WHITLEY CITY...LONDON...MCKEE...
WILLIAMSBURG...PARMLEYSVILLE...GREGORY...ROCKEYBRANCH...SOMERSET
PULASKI AIRPORT...GRIFFIN...KIDDER...FERGUSON...DABNEY...
BRONSTON...BOBTOWN...DELTA...QUINTON...WOODSTOCK AND ELIHU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3660 8479 3662 8500 3724 8473 3736 8456
3734 8451 3738 8449 3747 8388 3726 8391
3725 8394 3720 8394 3717 8397 3714 8394
3659 8403
TIME...MOT...LOC 0412Z 271DEG 39KT 3727 8456 3658 8480
HAIL...<.75IN
WIND...60MPH
$$
GEOGERIAN1 follow-up statement
130
WWUS53 KJKL 210436
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1136 PM EST THU FEB 20 2014
KYC109-121-125-147-199-203-231-235-210500-
/O.CON.KJKL.SV.W.0003.000000T0000Z-140221T0500Z/
KNOX KY-JACKSON KY-MCCREARY KY-PULASKI KY-ROCKCASTLE KY-WAYNE KY-
WHITLEY KY-LAUREL KY-
1136 PM EST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAUREL...
WHITLEY...EASTERN WAYNE...SOUTHERN ROCKCASTLE...EASTERN PULASKI...
MCCREARY...SOUTHERN JACKSON AND WEST CENTRAL KNOX COUNTIES UNTIL
MIDNIGHT EST...
AT 1135 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DUDLEY STATION TO 5 MILES EAST OF GREAT MEADOWS
CAMPSITES...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITLEY CITY...MCKEE...LONDON...WILLIAMSBURG...SINKS...WITHERS...
LUNER...MOUNT VICTORY...JOHNETTA...PARKERS LAKE...DONARO...WIBORG...
COOKSBURG...BILLOWS...BLUE HERON...ROBINET...JEP HILL...DILLON...
GAULEY AND MARSHES SIDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3660 8479 3661 8484 3739 8447 3747 8388
3726 8391 3725 8394 3720 8394 3717 8397
3714 8394 3659 8403
TIME...MOT...LOC 0436Z 269DEG 34KT 3740 8422 3661 8463
HAIL...<.75IN
WIND...60MPH
$$
HALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 10:37 PM EST, 35 minutes earlier.
Area forecast discussion, Feb 20, 10:37 PM EST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1037 PM EST THU FEB 20 2014 .UPDATE... ISSUED AT 1037 PM EST THU FEB 20 2014 MADE MULTIPLE UPDATES DURING THE EVENING TO FINE TUNE THE FORECAST...INCLUDING TIMING OF WX TONIGHT. EVEN THOUGH STRENGTH OF CONVECTION SHOULD SHOW AN OVERALL DIMINISHING TREND AS IT HEADS EAST...STRONG ENVIRONMENTAL WINDS ALOFT WILL BE DRAGGED TO THE SURFACE AND STILL POSE A THREAT OF DAMAGE TONIGHT. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 135 PM EST THU FEB 20 2014 TIMING FOR THE FRONTAL PASSAGE IS HIGH CONFIDENCE WITH COLLABORATED FORECAST AND MODELS ALL AGREEING. CURRENTLY CLOUDS...TEMPS AND DWPTS ARE ALL INCREASING RAPIDLY. TEMPS HAVE HIT 70 AT A COUPLE OF OUR SRN AIRPORTS AND ARE IN THE UPPER 60S THROUGHOUT THE REST OF THE AREA. COPIOUS AMOUNTS OF MOISTURE WITH DWPTS IN THE MID 50S. EXPECT THE FRONT TO BE OVER INTERSTATE 75 AT 1 AM AND CLEAR OF THE STAT BY 4 AM. THE TSRA WILL TRACK WITH AND JUST BEHIND THE FRONT WITH MOST OF THE STORMS EAST OF THE STATE BETWEEN 7 AND 8 AM. EXPECTING SOME STRONG TO SEVERE STORMS WITH THE FRONTAL PASSAGE BUT IT APPEARS THAT MUCH OF THE SEVERE THREAT WILL BE DISSIPATED THROUGH MIDDLE KY AND THE TIMING FOR THE FRONT AT NIGHT IS NOT AS CONDUCIVE TO SEVERE. STILL ANY CONVECTIVE ACTIVITY COULD BRING THE LOW LEVEL JET WINDS TO THE SFC AND WHEN COUPLED WITH STORM MOVEMENT OF 40 TO 50 MPH IT WOULD NOT TAKE MUCH ADDITIONAL WIND TO BRING DOWN LARGE LIMBS AND TREES. BY NOON ON FRI THE FRONT...ALL THE STORMS AND EVEN MOST OF THE CLOUDS WILL SLIP EAST TO GIVE ERN KY A MUCH BETTER DAY. COOLER AIR WILL BE RUSHING IN ON THE WEST WINDS THAT WILL REMAIN GUSTY UNTIL AFTER SUNSET. LOOK FOR HIGHS ON FRI ONLY IN THE UPPER 40S TO LOWER 50S. THEN WITH SOME CLEARING...LIGHTER WINDS AND STILL COLD AIR ADVECTION THE LOWS FRI NIGHT WILL DROP TO AROUND THE FREEZING MARK. THERE MAY BE SOME ICING PROBLEMS AS THE RAINFALL COULD FREEZE ON BRIDGES OR OVERPASSES. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 340 PM EST THU FEB 20 2014 THE UPPER LEVEL PATTERN DURING THE EXTENDED WILL CONSIST OF A STRONG 500MB LOW DUE NORTH OF US...RESTING NEAR JAMES BAY...AND KEEPING ZONAL FLOW ACROSS KY FROM SATURDAY 12Z THROUGH MONDAY 12Z. AT THIS POINT...THE UPPER LEVEL LOW WILL FINALLY START TO SHIFT EASTWARD...AND KY WILL FIND ITSELF IN A PATTERN IN WHICH COLDER AIR WILL BEGIN TO FILTER IN FROM CANADA YET AGAIN BY MONDAY. THIS WILL BE SHORTLIVED AS A SERIES OF SHORTWAVES DEVELOPS AND PASSES ACROSS OR JUST NORTH OF THE UPPER GREAT LAKES REGION...PUTTING MUCH OF THE EASTERN CONUS IN AN OVERALL TROUGHING PATTERN THROUGH THE REMAINDER OF THE EXTENDED. THE SHORTWAVE ON TUESDAY WILL BE THE ONLY ONE THAT LOOKS TO SHOW ANY SORT OF CONCERN FOR THE WEATHER TO IMPACT THE CWA. OTHERWISE...THIS EXTENDED PERIOD LOOKS TO BE VERY DRY AND BENIGN. STARTING OUT ON SATURDAY MORNING...WITH A MORE ZONAL PATTERN IN PLACE...BUT A STILL PREDOMINATELY SOUTHERLY FLOW AT THE SURFACE AND MOSTLY SUNNY SKIES...EXPECT TEMPS TO REMAIN WELL ABOVE NORMAL. HIGHS THAT DAY SHOULD REACH IN THE UPPER 50S NEAR 60. AFTER THAT POINT...EXPECT TEMPS TO MODERATE TO NEAR NORMAL FOR SUNDAY...AND THEN BEGIN TO SLOWLY DROP AS COLDER AIR FILTERS BACK IN DURING THE DAY MONDAY AND AN UPPER LEVEL TROUGHING PATTERN TAKES HOLD OF MUCH OF THE EASTERN HALF OF THE CONUS FOR THE REMAINDER OF THE FORECAST PERIOD. UNFORTUNATELY...THIS MEANS WE WILL ONCE AGAIN EXPECT TO SEE HIGHS IN THE 30S BY NEXT WEDNESDAY AND THURSDAY. AS FOR PRECIP CHANCES DURING THE EXTENDED TIME FRAME...PREVIOUS MODEL RUNS /AT LEAST THE LAST 4/ HAVE SHOWN THE MAIN PRECIP POTENTIAL PULLING THROUGH THE REGION MONDAY NIGHT INTO TUESDAY...IN RESPONSE TO THE SHORTWAVE MOVING TO THE UPPER GREAT LAKES REGION AROUND THE SAME TIME. IN THE LATEST AFTERNOON MODEL RUNS...LONG RANGE MODELS ARE STILL SHOWING THIS AREA OF PRECIP...BUT ARE CONTINUING TO HAVE A VERY HARD TIME DETERMINING THE TIMING AND PLACEMENT ACROSS THE OHIO VALLEY REGION. EVEN THE NAM...WHOSE CYCLE ENDS BEFORE THE PRECIP EVER HITS EASTERN KY...IS SHOWING THE DEVELOPMENT OF THE SURFACE LOW UPSTREAM DURING THE DAY SUNDAY. WITH ALL OF THIS IN MIND...STUCK WITH THE SLIGHT CHANCE POPS THAT WERE GIVEN BY THE ALLBLEND. THERE ALSO SEEMS TO BE SEVERAL OTHER ROUNDS OF LIGHT PRECIP SHOWING UP IN THE LATEST RUNS OF THE GEM/ECWMF/AND GFS...MAINLY DURING THE SUNDAY INTO MONDAY TIME FRAME. ON ONE HAND...ALL THE MODELS ARE SHOWING UP WITH THIS POTENTIAL PRECIP. ON THE OTHER...NONE OF THEM AGREE ON THE EXTENT...TIMING...OR STRENGTH OF THE PRECIP. AS A RESULT...DID MENTION POPS FOR SATURDAY NIGHT AND AGAIN SUNDAY NIGHT BASED ON MODEL CONSENSUS...BUT WAS NOT NEARLY CONFIDENT ENOUGH TO GO ABOVE LOW END SLIGHT CHANCES. IT WILL BE POSSIBLE THAT THE NEXT MODEL RUNS WILL ONCE AGAIN REMOVE THIS PRECIP...SO WILL BE SOMETHING TO LOOK FOR DURING NEXT FORECAST PACKAGE. REGARDLESS...DO NOT EXPECT EITHER ROUND TO BE VERY IMPACTFUL. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1037 PM EST THU FEB 20 2014 CONDITIONS SHOULD DETERIORATE FROM VFR TO A MIX OF MVFR AND IFR TONIGHT AS A LINE OF SHOWERS AND THUNDERSTORMS MOVES THROUGH. DAMAGING WINDS WILL BE POSSIBLE WITH THE SHOWERS AND STORMS. A COLD FRONT WILL FOLLOW NOT FAR BEHIND THE CONVECTION...AND ADDITIONAL WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH IT. THE PRECIPITATION WILL EXIT TO THE EAST BY AROUND 14Z. SKIES WILL CLEAR AND VFR IS THEN EXPECTED THROUGH THE DAY FRIDAY. WINDS REMAIN BRISK...WITH GUSTS OF 25-30 KTS DURING THE DAY. && .JKL WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 4 AM EST FRIDAY FOR KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && UPDATE...HAL SHORT TERM...DUSTY LONG TERM...JMW AVIATION...HAL
Hazardous weather outlook, Feb 20, 3:19 PM EST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 319 PM EST THU FEB 20 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-212330- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 319 PM EST THU FEB 20 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. A LINE OF POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA DURING THE OVERNIGHT HOURS. THERE WILL BE A SLIGHT RISK OF DAMAGING WIND GUSTS. IN ADDITION...AN ISOLATED TORNADO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SNOW WILL BE POSSIBLE SUNDAY NIGHT...AND AGAIN MONDAY NIGHT THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DUSTY
In the hours before
Special weather statement, Feb 20, 9:47 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 947 PM EST THU FEB 20 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-210800- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 947 PM EST THU FEB 20 2014 ...SHOWERS AND THUNDERSTORMS MAY BRING DAMAGING WINDS TONIGHT... A STRONG COLD FRONT WILL MOVE EAST THROUGH KENTUCKY TONIGHT. IT WILL BE ACCOMPANIED BY A LINE OF SHOWERS AND THUNDERSTORMS WHICH WILL AFFECT EASTERN KENTUCKY BETWEEN ABOUT 10 PM AND 4 AM. WHILE THE THUNDER AND LIGHTNING MAY BE ON THE DECLINE AS THE WEATHER SYSTEM PASSES THROUGH...WINDS ALOFT WILL REMAIN VERY STRONG. THUNDERSTORMS OR EVEN JUST HEAVY RAIN SHOWERS MAY BE ABLE TO BRING THESE STRONG WINDS TO THE GROUND AND CAUSE DAMAGE. THERE IS ALSO A POTENTIAL FOR BRIEF HEAVY RAINS LEADING TO HIGH WATER ISSUES. HAL
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 10:31 PM EST | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Rockcastle, Wayne | 44 min |
| Feb 20, 11:07 PM EST | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Rockcastle | 38 min |
| Feb 20, 11:20 PM EST | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more | 40 min |
| Feb 20, 11:27 PM EST | Areal Flood Advisory | JKL | Bath, Estill, Fleming, Lee, Menifee, Montgomery and 3 more | 4 hr |
| Feb 20, 11:41 PM EST | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley, Rockcastle, Wolfe | 49 min |
| Feb 20, 11:55 PM EST | Severe Thunderstorm Warning | JKL | Bell, Clay, Jackson, Knox, Laurel, McCreary and 2 more | 50 min |
| Feb 20, 11:57 PM EST | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Morgan and 3 more | 33 min |
| Feb 21, 12:15 AM EST | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Magoffin, Morgan, Owsley, Wolfe | 45 min |
| Feb 21, 12:20 AM EST | Severe Thunderstorm Warning | JKL | Elliott, Menifee, Morgan, Rowan, Wolfe | 40 min |
| Feb 21, 12:27 AM EST | Severe Thunderstorm Warning | JKL | Bell, Breathitt, Clay, Harlan, Knott, Knox and 4 more | 48 min |
| Feb 21, 12:36 AM EST | Areal Flood Advisory | JKL | Estill, Jackson, Knox, Laurel, Lee, McCreary and 5 more | 5 hr |
| Feb 21, 12:57 AM EST | Severe Thunderstorm Warning | JKL | Breathitt, Elliott, Floyd, Johnson, Magoffin, Martin and 1 more | 48 min |
| Feb 21, 1:14 AM EST | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more | 46 min |
| Feb 21, 1:41 AM EST | Severe Thunderstorm Warning | JKL | Martin, Pike | 34 min |
| Feb 21, 1:49 AM EST | Severe Thunderstorm Warning | JKL | Pike | 56 min |
| Feb 21, 1:56 AM EST | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Jackson, Knox, Laurel and 5 more | 3 hr |
| Feb 21, 2:31 AM EST | Areal Flood Advisory | JKL | Bell, Harlan, Knott, Leslie, Letcher, Perry | 3 hr |
| Feb 21, 2:59 AM EST | Flash Flood Warning | JKL | Clay, Knox, McCreary, Whitley | 4 hr |
| Feb 21, 3:30 AM EST | Areal Flood Advisory | JKL | Bath, Estill, Fleming, Lee, Menifee, Montgomery and 3 more | 3 hr |
| Feb 21, 3:41 AM EST | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 3 more | 6 hr |
| Feb 21, 5:41 AM EST | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Knox, Laurel, Lee and 8 more | 3 hr |
| Feb 21, 6:12 AM EST | Areal Flood Advisory | JKL | Bell, Clay, Knox, Leslie, McCreary, Whitley | 2 hr |
| Feb 21, 7:57 AM EST | Flash Flood Warning | JKL | Floyd | 4 hr |
| Feb 21, 12:29 PM EST | River Flood Advisory | JKL | Whitley | 4 days |
| Feb 21, 1:42 PM EST | River Flood Advisory | JKL | Lee | 64 hr |
| Feb 21, 1:46 PM EST | River Flood Advisory | JKL | Estill | 70 hr |
| Feb 21, 3:12 PM EST | River Flood Advisory | JKL | Clay | 16 hr |
| Feb 21, 4:42 PM EST | River Flood Advisory | JKL | Knox | 26 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.